Volume inequalities for isotropic measures

Erwin Lutwak, Deane Yang, Gaoyong Zhang

Research output: Contribution to journalArticlepeer-review

Abstract

A direct approach to Ball's simplex inequality is presented. This approach, which does not use the Brascamp-Lieb inequality, also gives Barthe's characterization of the simplex for Ball's inequality and extends it from discrete to arbitrary measures. It also yields the dual inequality, along with equality conditions, and it does both for arbitrary measures.

Original languageEnglish (US)
Pages (from-to)1711-1723
Number of pages13
JournalAmerican Journal of Mathematics
Volume129
Issue number6
DOIs
StatePublished - Dec 2007

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Volume inequalities for isotropic measures'. Together they form a unique fingerprint.

Cite this